首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Stability of Linear Stochastic Differential Equations of Mixed Type with Fractional Brownian Motions
被引:0
|
作者
:
I. V. Kachan
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State University,
I. V. Kachan
机构
:
[1]
Belarusian State University,
来源
:
Differential Equations
|
2021年
/ 57卷
关键词
:
D O I
:
暂无
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:570 / 586
页数:16
相关论文
共 50 条
[31]
Existence of weak solutions of stochastic differential equations with standard and fractional Brownian motions and with discontinuous coefficients
Levakov, A. A.
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State Univ, Minsk, BELARUS
Belarusian State Univ, Minsk, BELARUS
Levakov, A. A.
Vas'kovskii, M. M.
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State Univ, Minsk, BELARUS
Belarusian State Univ, Minsk, BELARUS
Vas'kovskii, M. M.
[J].
DIFFERENTIAL EQUATIONS,
2014,
50
(02)
: 189
-
202
[32]
Existence of weak solutions of stochastic differential equations with standard and fractional Brownian motions and with discontinuous coefficients
A. A. Levakov
论文数:
0
引用数:
0
h-index:
0
机构:
Belarus State University,
A. A. Levakov
M. M. Vas’kovskii
论文数:
0
引用数:
0
h-index:
0
机构:
Belarus State University,
M. M. Vas’kovskii
[J].
Differential Equations,
2014,
50
: 189
-
202
[33]
Stability result for fractional neutral stochastic differential system driven by mixed fractional Brownian motion
Dhanalakshmi, K.
论文数:
0
引用数:
0
h-index:
0
机构:
Gandhigram Rural Inst Deemed Univ, Dept Math, Gandhigram 624302, Tamil Nadu, India
Gandhigram Rural Inst Deemed Univ, Dept Math, Gandhigram 624302, Tamil Nadu, India
Dhanalakshmi, K.
Balasubramaniam, P.
论文数:
0
引用数:
0
h-index:
0
机构:
Gandhigram Rural Inst Deemed Univ, Dept Math, Gandhigram 624302, Tamil Nadu, India
Gandhigram Rural Inst Deemed Univ, Dept Math, Gandhigram 624302, Tamil Nadu, India
Balasubramaniam, P.
[J].
INTERNATIONAL JOURNAL OF DYNAMICAL SYSTEMS AND DIFFERENTIAL EQUATIONS,
2021,
11
(5-6)
: 497
-
513
[34]
Ulam type stability for mixed Hadamard and Riemann-Liouville Fractional Stochastic Differential Equations
论文数:
引用数:
h-index:
机构:
Rhaima, Mohamed
论文数:
引用数:
h-index:
机构:
Mchiri, Lassaad
论文数:
引用数:
h-index:
机构:
Ben Makhlouf, Abdellatif
Ahmed, Hassen
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Sfax, Fac Sci Sfax, Dept Math, Sfax, Tunisia
King Saud Univ, Coll Sci, Dept Stat & Operat Res, POB 2455, Riyadh 11451, Saudi Arabia
Ahmed, Hassen
[J].
CHAOS SOLITONS & FRACTALS,
2024,
178
[35]
Nonparametric estimation of trend for stochastic differential equations driven by mixed fractional Brownian motion
Rao, B. L. S. Prakasa
论文数:
0
引用数:
0
h-index:
0
机构:
CR RAO Adv Inst Math Stat & Comp Sci, Hyderabad, India
CR RAO Adv Inst Math Stat & Comp Sci, Hyderabad, India
Rao, B. L. S. Prakasa
[J].
STOCHASTIC ANALYSIS AND APPLICATIONS,
2019,
37
(02)
: 271
-
280
[36]
Stochastic differential equations driven by fractional Brownian motion
Xu, Liping
论文数:
0
引用数:
0
h-index:
0
机构:
Yangtze Univ, Sch Informat & Math, Jingzhou 434023, Hubei, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou 434023, Hubei, Peoples R China
Xu, Liping
Luo, Jiaowan
论文数:
0
引用数:
0
h-index:
0
机构:
Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou 434023, Hubei, Peoples R China
Luo, Jiaowan
[J].
STATISTICS & PROBABILITY LETTERS,
2018,
142
: 102
-
108
[37]
Viability for mixed stochastic differential equations driven by fractional Brownian motion and its application
Li, Zhi
论文数:
0
引用数:
0
h-index:
0
机构:
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Li, Zhi
Qu, Haiqing
论文数:
0
引用数:
0
h-index:
0
机构:
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Qu, Haiqing
Xu, Liping
论文数:
0
引用数:
0
h-index:
0
机构:
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Xu, Liping
Yan, Litan
论文数:
0
引用数:
0
h-index:
0
机构:
Donghua Univ, Coll Sci, Dept Stat, Shanghai, Peoples R China
Yangtze Univ, Sch Informat & Math, Jingzhou, Hubei, Peoples R China
Yan, Litan
[J].
APPLICABLE ANALYSIS,
2023,
102
(12)
: 3315
-
3339
[38]
Instrumental variable estimation for linear stochastic differential equations driven by fractional Brownian motion
Rao, B. L. S. Prakasa
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Hyderabad, Dept Math Stat, Hyderabad 500046, Andhra Pradesh, India
Univ Hyderabad, Dept Math Stat, Hyderabad 500046, Andhra Pradesh, India
Rao, B. L. S. Prakasa
[J].
STOCHASTIC ANALYSIS AND APPLICATIONS,
2007,
25
(06)
: 1203
-
1215
[39]
Parametric estimation for linear stochastic delay differential equations driven by fractional Brownian motion
Rao, B. L. S. Prakasa
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Hyderabad, Hyderabad 500046, Andhra Pradesh, India
Univ Hyderabad, Hyderabad 500046, Andhra Pradesh, India
Rao, B. L. S. Prakasa
[J].
RANDOM OPERATORS AND STOCHASTIC EQUATIONS,
2008,
16
(01)
: 27
-
38
[40]
Existence and Uniqueness of Strong Solutions of Mixed-Type Stochastic Differential Equations Driven by Fractional Brownian Motions with Hurst Exponents H > 1/4
Vas'kovskii, M. M.
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State Univ, Minsk 220030, BELARUS
Belarusian State Univ, Minsk 220030, BELARUS
Vas'kovskii, M. M.
Stryuk, P. P.
论文数:
0
引用数:
0
h-index:
0
机构:
Belarusian State Univ, Minsk 220030, BELARUS
Belarusian State Univ, Minsk 220030, BELARUS
Stryuk, P. P.
[J].
DIFFERENTIAL EQUATIONS,
2024,
60
(06)
: 691
-
702
←
1
2
3
4
5
→